Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 717126, 11 pages
http://dx.doi.org/10.1155/2011/717126
Research Article

Complete Convergence for Arrays of Rowwise Asymptotically Almost Negatively Associated Random Variables

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 24 April 2011; Revised 3 September 2011; Accepted 18 September 2011

Academic Editor: Wei-Der Chang

Copyright © 2011 Xuejun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let {Xni,i1,n1} be an array of rowwise asymptotically almost negatively associated random variables. Some sufficient conditions for complete convergence for arrays of rowwise asymptotically almost negatively associated random variables are presented without assumptions of identical distribution. As an application, the Marcinkiewicz-Zygmund type strong law of large numbers for weighted sums of asymptotically almost negatively associated random variables is obtained.